Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Finite groups of Seitz type


Author: Michael Aschbacher
Journal: Proc. Amer. Math. Soc. 142 (2014), 113-120
MSC (2010): Primary 20D05, 20E42
Published electronically: October 4, 2013
MathSciNet review: 3119186
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a useful condition of Seitz on finite groups of Lie type over fields of order $ q>4$ is often satisfied when $ q$ is $ 2$ or $ 3$. We also observe that various consequences of the Seitz condition, established by Seitz and Cline, Parshall, and Scott when $ q>4$, also hold when $ q$ is $ 3$ or $ 4$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20D05, 20E42

Retrieve articles in all journals with MSC (2010): 20D05, 20E42


Additional Information

Michael Aschbacher
Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125

DOI: https://doi.org/10.1090/S0002-9939-2013-11752-1
Received by editor(s): February 23, 2012
Received by editor(s) in revised form: March 7, 2012, and March 9, 2012
Published electronically: October 4, 2013
Additional Notes: This work was partially supported by NSF grants DMS-0504852 and DMS-0969009
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.